steinlencats (steinlencats) wrote in vaginapagina,
steinlencats
steinlencats
vaginapagina

My period/withdrawal bleed oddly long?

So I'm on the pill, which gave me incredibly regular withdrawal bleeds - as in I take my last pill on a Friday morning and get it Monday afternoon afterwards. Except this month, I got it on the Monday morning of my last five days on the pill - i.e. a week early, while I'm still taking pills. A week later, it's still here, although it's coming and going (as in it'll be really light, like the last day tends to be, more discharge with old blood than actual bleeding, until suddenly it's more like fresh blood; still fairly light though) and it's normally only 4-5 days long.

It turned up in the middle of sex, so I initially thought it might just have been too rough/hitting my cervix a lot (my (cis) bf is... sizeable and it's not always perfectly comfortable). We don't use condoms regularly (only if he wants to finish in me, I know pulling out is't a 100% method but I'm on the pill, so) but we were both each other's firsts and are/always have been monogamous, so I'm reasonably certain it can't be any kind of STI causing it. GP appointments are 2-3 week waits where I live and also have been closed a lot of the time for new year's/christmas so going to see them hasn't been practical.

The only thing I can think is that I'm on a new brand of pills, but this is three months into taking it and I've had no issues before. I'm sick of being on my period (bf and I are long distance but he's been home for Christmas and I really just want to have sex with him) and anxious in general. The 'fresh' bleeding seems to coincide a bit with when I'm turned on, e.g. if we've been fooling around a bit - no penetration though so again I don't think it's an infection.

Thanks!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment